# SDR DALA105719872

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Rough
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CAPTAINS PRIMARY STATIC PORT SKIN NOT SMOOTH ENOUGH INSIDE CRITICAL AREA.  REPAIRED PER BOEING DRAWING SG09530001 AND SRM 51-10-4, 51-10-3.
